American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R16) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information   
View Article: PDF

[2] Abdelmalek Azizi and Ali Mouhib. Sur le rang du $2$-groupe de classes de $Q({\sqrt{m}},{\sqrt{d}})$ où $m=2$ ou un premier $p\equiv 1(mod4)$. Trans. Amer. Math. Soc. 353 (2001) 2741-2752. MR 1828471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Patrick J. Sime. On the ideal class group of real biquadratic fields . Trans. Amer. Math. Soc. 347 (1995) 4855-4876. MR 1333398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kenneth Hardy, Richard H. Hudson, David Richman and Kenneth S. Williams. Determination of all imaginary cyclic quartic fields with class number $2$ . Trans. Amer. Math. Soc. 311 (1989) 1-55. MR 929663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. S. Vandiver. Application of the theory of relative cyclic fields to both cases of Fermat's last theorem. II . Trans. Amer. Math. Soc. 29 (1927) 154-162. MR 1501381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1